# SDR CALA9601049

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3234 · Landing Gear Selector
- Part: Select Valve
- Part number: S60252
- Condition: Inoperative
- Location: Landing Gear
- Part time: 51,644 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE TAIL SKID LIGHT REMAINED ILLUMINATED AFTER TAKEOFF.  THE GEAR WAS CYCLED, BUT THE LIGHT WOULD NOT EXTINGUISH. THE LEFT AND RIGHT MLG RED AND GREEN LIGHTS REMAINED ILLUMINATED WITH GEAR HANDLE IN THE OFF POSITION.  ALL THREE GEAR DOOR LIGHTS ALSO REMAINED ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE MLG SELECT VALVE AT FAULT.  THE MLG SELECT VALVE WAS REMOVED AND REPLACED IAW MM 32-31-31, PAGE 401, LEAK AND OPERATIONAL CHECKS WERE GOOD.
